On optimal pairwise linear classifiers for normal distributions: The two-dimensional case

Rueda, Luis, Oommen, B. John . IEEE Transactions on Pattern Analysis and Machine Intelligence 2002. 24 (2) :274-280

Locate this article in:

Bibtex

@article{CIS-179338,
  Author = {Rueda, Luis and Oommen, B. John},
  Title = {On optimal pairwise linear classifiers for normal distributions: The two-dimensional case},
  Journal = {IEEE Transactions on Pattern Analysis and Machine Intelligence},
  Volume = {24},
  Number = {2},
  Year = {2002},
  Pages = {274--280},
  Keywords = {Pattern recognition, Bayesian classification, Pattern classification, Fisher's linear discriminant analysis, statistical pattern recognition, optimal Bayesian classification}
}

Similar articles